# SDR A6WA200640149

- Difficulty date: April 16, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WHEN SELECTED 0 DEGREES TO 8 DEGREES IN FLIGHT STUCK AT 0 DEGREES.  FECU SHOWS FAILURE OF RT BPSU, REMOVED AND REPLACED RIGHT BPSU AND RIGGED IAW AMM 27-51-10.  (M)
